I just recently went on the daily birth control pill Quartette, and at about the third week I've taken it, I started bleeding. At first some brown spotting, then red spotting, then a heavier flow, like a period, long before I was supposed to start taking the placebos. I'm going on my eighth day of bleeding, with no prospective end in sight.
I can't think of any reason why this would be happening, I've had no change in exercise, environment, or diet, nor am I under much stress of any kind. If there is any way to stop the bleeding, or if there is anyone else who has experienced something similar, please let me know. Thank you!
Hi! If you were my patient, I would advise you that the bleeding is probably due to the pill. If you missed any pills this will happen. Also, sometimes it just takes your body a while to adjust. I would advise you to continue the pack and take the next pack too. if you have the same problem with the next pack You should contact your provider about a switch to a different pill, Good luck Dr B
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.